# SDR SWIA200718033

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 9,542 hours, 8,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY "POD" LIGHT IS BURNED OUT.  REPLACED AFT OVERHEAD EMERGENCY LAMP.  OPERATIONAL CHECKS GOOD.
